Publication Abstracts

Cheng et al. 2004

Cheng, Y., V.M. Canuto, and A.M. Howard, 2004: Reply to Comments on "An improved model for the turbulent PBL" by Hassid and Galperin. J. Atmos. Sci., 61, 1200-1204, doi:10.1175/1520-0469(2004)061<1200:R>2.0.CO;2.

Export citation: [ BibTeX ] [ RIS ]

BibTeX Citation

@article{ch00500s,
  author={Cheng, Y. and Canuto, V. M. and Howard, A. M.},
  title={Reply to Comments on "An improved model for the turbulent PBL" by Hassid and Galperin},
  year={2004},
  journal={J. Atmos. Sci.},
  volume={61},
  pages={1200--1204},
  doi={10.1175/1520-0469(2004)061%3C1200%3AR%3E2.0.CO;2},
}

[ Close ]

RIS Citation

TY  - JOUR
ID  - ch00500s
AU  - Cheng, Y.
AU  - Canuto, V. M.
AU  - Howard, A. M.
PY  - 2004
TI  - Reply to Comments on "An improved model for the turbulent PBL" by Hassid and Galperin
JA  - J. Atmos. Sci.
VL  - 61
SP  - 1200
EP  - 1204
DO  - 10.1175/1520-0469(2004)061%3C1200%3AR%3E2.0.CO;2
ER  -

[ Close ]

• Return to 2004 Publications

• Return to Publications Homepage